# SDR DALA2017111308113

- Difficulty date: November 11, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 54,036 hours, 17,692 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 39 DEF EMERGENCY LIGHT INOPERATIVE.  FOUND DISCONNECTED PINS AT THE BASE OF THE SEAT. REPAIRED THE PINS & OPS CHECKED GOOD.
